Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 582829.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The Golod-Shafarevich inequality for Hilbert series of quadratic algebras and the Anick conjecture
Authors:Iyudu, Natalia K.; Shkarin, Stanislav
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Proceedings of the Royal Society of Edinburgh. Section A. Mathematics
Journal Abbrev.:Proc. Roy. Soc. Edinburgh Sect. A
Volume:141
Issue / Number:3
Start Page:609
End Page:629
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://journals.cambridge.org/action/displayAbstra...
DOI:10.1017/S030821051099999X
URL:http://de.arxiv.org/abs/1007.3944v1
Full Text:
You have privileges to view the following file(s):
iyudu_golod-shafarevich_oa_2011.pdf  [196,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.